Optimal Allocation of Policy Layers for Exponential Risks
Message:
Abstract:
In this paper, we study the problem of optimal allocation of insurance layers  for a portfolio of i.i.d exponential risks. Using the first stochastic dominance criterion, we obtain an optimal allocation  for the total  retain risks faced by a policyholder. This result partially generalizes the known result in the literature for deductible as well as policy limit coverages.
Article Type:
Research/Original Article
Language:
English
Published:
Journal of Iranian Statistical Society, Volume:18 Issue:1, 2019
Pages:
1 - 16
magiran.com/p1978632  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!